Title
The hamilton formalism of gaussian wave-packet dynamics The hamilton formalism of gaussian wave-packet dynamics
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Amsterdam ,
Subject
Chemistry
Source (journal)
Theochem: applications of theoretical chemistry to organic, inorganic and biological problems. - Amsterdam, 1981 - 2010
Volume/pages
58(1989) , p. 245-256
ISSN
0166-1280
ISI
A1989AZ28300021
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1989AZ28300021&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1989AZ28300021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle